# SDR COMA9860210

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16120NLGQC
- Condition: Malfunctioned
- Location: Nlg
- Part time: 54 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG SLOW TO RETRACT GEAR DISAGREE WARNING.  REPLACED THE NLG SHOCK STRUT.
